# SDR CA990614084

- Difficulty date: May 29, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 26,790 hours
- Engine: Cfmint CFM565A1
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Component: Airborne Apu Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED ODOR COMING FROM AIR CONDITIONING SYSTEM.  APU REPLACED, NO FURTHER REPORTS.
